# SDR SWAA2021031549451

- Difficulty date: February 16, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Web
- Condition: Cracked
- Location: Rt Wing Rib
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR FIXED T/E UPPER DEFLECTION CONTROL RIB PANEL LOWER SUPPORT WEB CRACKED OUB END MKD DOT 60-035 / REMOVED AND REPLACED LOWER SUPPORT WEB AT RIGHT WING REAR SPAR FIXED T/E UPPER DEFLECTION CONTROL RIB PANEL IAW B737-700 SRM 51-40-02-0G-0 AND BOEING DWG 115A2512
